Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pain the the chest bone. Stopped Mercillon pills after long term use. Have breast implants. Could it be due to hormonal changes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
only yesterday I discovered a pain above my left breast. It is not actaully in the area of my breast but feels like it's above it, almost on the bone which is next to my breast bone. I can't feel a lump, but the pain feels like a bad bruise.

I don't know if any of this is relevant, but I am 31 years old and came off the pill 2 months ago, I was on Mercillon for 15 years. I also have breast implants.

At the moment I am in Dubai and won't be back in the UK to see my doctor until 3rd April.

Could any of this be a hormonal change from coming off the pill, or is there a chance it could be something more serious?
Posted Tue, 8 May 2012 in Women's Health
Answered by Dr. Raju A.T 15 hours later

Thanks for your query. I have noted the details mentioned.

You need not worry. I do consider it to be due to hormonal imbalance brought by stopping the Mercillon. This is a common presentation.

You will need a examination by a gynecologist for the same to pick other signs to confirm the hormonal imbalance created by stopping the pill.

You can take milder NSAID's like Ibuprofen for the pain , it should help in relieving the pain.

Stopping the birth control can also lead to symptoms like Acne, headaches, extreme fatigue, hair loss, dry skin, dry eyes, dry throat, loss of libido, insomnia etc. - watch out for these symptoms too.

Thanks for visiting XXXXXXX com,

I will be available to answer your follow up query ,

Take care , Bye
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor